Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I got mirena birth control on december 14th, had a litle cramping for about a day w/ a little spotting... normal i know, but a few days later i got my period and it has not went away yet... it is lighter of course and it may go away for a day and come back. i know my dr said i will be irregular for about 3-6 months but is this normal or has this happened to anyone else?

Answer Question
 
Anonymous

Asked by Anonymous at 8:39 AM on Jan. 9, 2010 in Pregnancy

Answers (2)
  • Yeap....I thought it was NEVER going to end.but.it did after a few weeks and I havent had my period in a year and I LOVE IT!
    plentyokids

    Answer by plentyokids at 8:50 AM on Jan. 9, 2010

  • Yup, and it turns out I was pregnant.
    Anonymous

    Answer by Anonymous at 12:18 PM on Jan. 9, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN